# SDR SIMA201110202

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 21,560 hours, 19,046 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204127
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4437 THE CREW REPORTED A GALLEY SMOKE HORN ACTIVATED WHEN CLIMBING OUT AT 13,000 FEET.  NO FIRE INDICATIONS WERE ON EICAS.  THE CAPTAIN ELECTED TO RETURN TO LGA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR IAW EMB 135 AMM 26-14-01. THE OPERATIONAL CHECK WAS GOOD.  COMPLIED WITH FCD EM 25049R1.  TEMPER PROOF SEALANT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
